# SDR P5CA9800943

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE RIGHT SIDE COWL LOWER EDGE AFT CORNER BRACKET CRACKED.  REPAIRED IAW SRM 51-40-03 AND SRM 51-30-02.
